Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Shortness of breath. Suffering with chronic kidney failure. Using Eropoethin. Measures to relieve symptoms?

My husband has Chronic Kidney failure. but his Crea now is 4.8 unlike b4 its 9.2 His lab results all test is normal except his hemoglobin 92.8. he has weekly injection of Eropoethin n taking iron,calcium.His blood pressure is 150/100 and continue his extreme diet only fruits n Vegie No Salt. To make his creatinine in normal condition why is it still has shortness of breath despite good lab results?
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi
Thanks for your query.

2 common causes of shortness of breath in patients with kidney diseases are:

1) Fluid overload: This can be identified by doing a Chest X Ray. If there is evidence of fluid in the lungs we could start him on diuretics or water pill.

2) Acidosis i.e., excess acid in the blood. This will be picked up by doing a blood gas analysis. If this is the case we could try some oral sodamint pills.

Hope this helps
Good luck.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor